An efficient pairing-free certificateless signcryption scheme with public verifiability

G. Swapna, K.A. Ajmath, Gowri Thumbur

Abstract


Signcryption is a cryptographic technique that provides both confidentiality and authenticity of data during public transmission in many modern applications like Internet -of -Things (IoT), Wireless Sensor Networks (WSNs) etc. The functionalities of encryption and Signature can achieve simultaneously through the signcryption with lower computational cost and communication overheads than those of traditional sign-then-encrypt approach. Many signcryption schemes have been constructed by various researchers in different cryptographic frameworks. Certificateless cryptography is one of the recent public key cryptography which eliminates the key escrow problem and complex certificate management problemsin identity based cryptography and traditional public key cryptography respectively. Providing the security and efficiency in many modern applications including IoT and WSNs is a crucial task. In this paper, we proposed new signcryption scheme in certificateless cryptography. This scheme supports the property of public verifiability and is secure against various types of adversaries in the random oracle model with the assumption that the Computational Diffie-Hellman Problem (CDHP) and the Elliptic Curve Discrete Logarithmic Problems (ECDLP) are hard. Due to pairing-free environment the proposed scheme is computationally more efficient than the existing public verifiable signcryption schemes.

Full Text: PDF

Published: 2020-11-16

How to Cite this Article:

G. Swapna, K.A. Ajmath, Gowri Thumbur, An efficient pairing-free certificateless signcryption scheme with public verifiability, J. Math. Comput. Sci., 11 (2021), 24-43

Copyright © 2021 G. Swapna, K.A. Ajmath, Gowri Thumbur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS